# SDR HALA2021020800015

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 18,061 hours, 2,768 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 43792190001
- Part serial: 42267
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING JIC 7311-01101-02-02 NUM 2 ENG FUEL CLIP INSP. FOUND AIR OIL HEAT EXCHANGER DAMAGED. //  REMOVED NUM 2 ENG AIR OIL HEAT EXCHANGER PER A330 AMM 79-21. INSTALLED NEW AIR OIL HEAT EXCHANGER PER.  LEAK CKS GOOD..  REF. AMM 79-21-51 COOLER, OIL-AIR OFF 43-7921-9-0001 42267 ON 43-7921-9-0001 41175
